This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
My boyfriend has been taking Xanex, Roches, Mylans for about 3 years now and is trying to kick the habit. He stays awake all hours of the day and mostly the night. He hasn't got a good nights sleep in a while. At first he could hardly eat, but that is getting better now. He seems to have very high anxiety and he gets mad at the drop of a hat. I want to help him but I don't know what I can do. He said today it would just be easier to eat them rather then feel this way. He thinks he's going crazy!! Please help!!! I don't know what to do
Xanax is a medication that generally requires a careful taper so you do not precipitate withdrawal symptoms(rebound anxiety, seizures, agitation etc.) which can be life threatening in some instances. I have no clue as to what you mean regarding "Roches and Mylans". I suggest that your boyfriend followup with a psychiatrist who can direct him in this process. Chemical dependancy treatment programs would also be potentially beneficial. Good Luck.
It sounds like he has a serious addiction and xanax withdrawal requires detox by medical supervision. Without medical supervision he could have life threatening seizures! Try to convince him to see an addiction specialist or psychiatrist to help him get off the stuff.
The reason he feels he is going crazy is probably due to the withdrawal symptoms which are very unpleasant!
"roches" are Rohypnol very strong barbituric causes heavy dependency,and you have to be careful,I took these pills for 2 years and it was very dificult to stop and when i did i suffered
a seizure,and dislocated my shoulder it took me a long time to stop but i did , he is going thru hell right now and he needs you very much keep him company , and let him know that not taking these pills is the best thing he can do when he gets over it he will realize life is beatiful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.